# SDR ASAA2018120127173

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 10,761 hours, 3,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 26394
- Condition: Failed
- Location: Ac Bay
- Part time: 10,795 hours, 3,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL. GROUNDED - YES. REMOVED & REPLACED LEFT PACK TCV, V139, REF AMM 21-51-10-400-801. LEAK CK GOOD PER THE SAME. ACCOMPLISHED PFTC BITE TEST REF AMM 21-61-00-740-801-002. GROUND TEST PASSED WITH NO FAULTS.
